MAUDE Adverse Event Report: TELEFLEX MEDICAL ET TUBE,CF,7.5; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL ET TUBE,CF,7.5; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN048873
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).The device history review for the product et tube,cf,7.5 lot# 73c2100752 investigation did not show issues related to complaint.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Reported event: the doctor found cuff leakage when using it on the patient.It was changed to a new one.No impact on patient.

Brand Name
ET TUBE,CF,7.5
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key16374200
Report Number3003898360-2023-00280
Device Sequence Number6739203
Product Code BTR
UDI-Device Identifier14026704616524
UDI-Public14026704616524
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/22/2026
Device Model NumberIPN048873
Device Catalogue Number5-10115
Device Lot Number73C2100752
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2023
Initial Report FDA Received Date02/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED
Patient SexUnknown